Alert archive / Maine / Gale Warnings in 2011
Gale Warning 30, NWS Caribou, ME
NWS Caribou, ME issued this gale warning at Nov 22, 2011, 4:03 PM EST. It took effect at Nov 23, 2011, 7:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2011, 4:03 PM EST (21:03 UTC)
- In effect from
- Nov 23, 2011, 7:00 AM EST
- Expired
- Nov 24, 2011, 2:49 AM EST
- In force
- 20 hr
- Issued by
- NWS Caribou, ME
The text
As transmitted, in the capitals the NWS used until 2016.
113 WHUS71 KCAR 222103 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 403 PM EST TUE NOV 22 2011 ANZ050>052-230515- /O.UPG.KCAR.GL.A.0018.111123T1500Z-111124T0900Z/ /O.NEW.KCAR.GL.W.0030.111123T1200Z-111124T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 403 PM EST TUE NOV 22 2011 ...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM EST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 40 KT. SEAS 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HEWITT
9 follow-up statements
292 WHUS71 KCAR 222251 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 551 PM EST TUE NOV 22 2011 ANZ050>052-230700- /O.CON.KCAR.GL.W.0030.111123T1200Z-111124T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 551 PM EST TUE NOV 22 2011 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 40 KT. SEAS 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
951 WHUS71 KCAR 230228 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 927 PM EST TUE NOV 22 2011 ANZ050>052-231030- /O.CON.KCAR.GL.W.0030.111123T1200Z-111124T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 927 PM EST TUE NOV 22 2011 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 25 TO 35 KT WITH A FEW GUSTS UP TO 40 KT. SEAS 9 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
235 WHUS71 KCAR 230736 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 236 AM EST WED NOV 23 2011 ANZ050>052-231800- /O.CON.KCAR.GL.W.0030.111123T1200Z-111124T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 236 AM EST WED NOV 23 2011 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 3 AM EST THURSDAY... * WINDS AND SEAS...NORTHEAST WINDS 30 TO 40 KT. A FEW GUSTS UP TO 50 KT THIS AFTERNOON AND EVENING. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HASTINGS
719 WHUS71 KCAR 231929 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 229 PM EST WED NOV 23 2011 ANZ050>052-240330- /O.CON.KCAR.GL.W.0030.000000T0000Z-111124T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 229 PM EST WED NOV 23 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
476 WHUS71 KCAR 231957 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 257 PM EST WED NOV 23 2011 ANZ050>052-240400- /O.CON.KCAR.GL.W.0030.000000T0000Z-111124T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 257 PM EST WED NOV 23 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 30 TO 40 KT WITH GUSTS UP TO 45 KT. SEAS 8 TO 13 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
774 WHUS71 KCAR 240225 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 925 PM EST WED NOV 23 2011 ANZ050>052-240800- /O.CON.KCAR.GL.W.0030.000000T0000Z-111124T0800Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 925 PM EST WED NOV 23 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM EST THURSDAY... * WINDS AND SEAS...NORTH WINDS 30 TO 35 KT WITH GUSTS UP TO 40 KT. SEAS 10 TO 15 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
817 WHUS71 KCAR 240740 MWWCAR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 240 AM EST THU NOV 24 2011 ANZ050>052-241500- /O.CAN.KCAR.GL.W.0030.000000T0000Z-111124T0800Z/ /O.NEW.KCAR.SC.Y.0074.111124T0800Z-111124T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 240 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
259 WHUS71 KCAR 240743 CCA MWWCAR URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CARIBOU ME 243 AM EST THU NOV 24 2011 ANZ050>052-241500- /O.CAN.KCAR.GL.W.0030.000000T0000Z-111124T0800Z/ /O.COR.KCAR.SC.Y.0074.111124T0800Z-111124T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 243 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
755 WHUS71 KCAR 240750 CCA MWWCAR URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE CARIBOU ME 249 AM EST THU NOV 24 2011 ANZ050>052-240900- /O.CAN.KCAR.GL.W.0030.000000T0000Z-111124T0800Z/ /O.COR.KCAR.SC.Y.0074.111124T0800Z-111124T1500Z/ COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 249 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ VJN
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Nov 22, 2:44 PM EST, 1 hour 19 minutes earlier.
Area forecast discussion, Nov 22, 2:44 PM EST, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
244 PM EST TUE NOV 22 2011
.SYNOPSIS...
HIGH PRESSURE WILL MOVE EAST THIS EVENING. LOW PRESSURE WILL
APPROACH LATE TONIGHT AND CROSS THE SOUTHERN GULF OF MAINE ON
WEDNESDAY. THE LOW WILL MOVE AWAY TO THE EAST WEDNESDAY NIGHT WITH
HIGH PRESSURE SETTLING IN FOR THANKSGIVING DAY.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
INTERESTING FCST THIS TERM.
COLLABORATED W/GYX ON SNOWFALL AND HEADLINES AND W/THE NERFC ON
QPF. WE LOOK TO LINE UP PRETTY WELL ATTM W/PRECIP STAYING IN THE
FORM OF SNOW NOW ALL THE WAY TO THE COAST W/THE EXCEPTION OF THE
OUTER ISLAND WHICH COULD SEE A PERIOD OF RAIN MIX IN AT TIMES ON
WEDNESDAY. DETAILS BELOW.
DECIDED STAYING W/A BLEND OF THE NAM AND GFS THROUGH THIS FCST
TERM WHICH NOW KEEPS THE BLYR COLDER ALLOWING FOR MORE SNOW TO THE
COAST AS THE LOW TRAVELS ACROSS THE GULF OF MAINE. A SHARP CUTOFF
IS STILL ANTICIPATED ACROSS THE NORTHERN ZONES(MEZ001>004) AS THE
BEST LIFT AND 1000-700MB FRONTOGENETICAL FORCING WILL BE ACROSS
THE DOWNEAST AND COAST. A 6 HR WINDOW OF STRONG FORCING IS LIKELY
ON WEDNESDAY BEFORE THE STEADIER SNOW WINDS DOWN AS THE BEST
FORCING EXITS TO THE EAST INTO NEW BRUNSWICK. SNOW RATIOS COULD
CLIMB AS HIGH AS 15-17:1 AT THE HEIGHT OF THE EVENT ON WEDNESDAY
LEADING TO HIGHER SNOWFALL TOTALS. THIS IS RIGHT IN THAT SNOW
GROWTH ZONE OF -10 TO -20C. THEREFORE, THE DECISION WAS TO
INCREASE THE SNOWFALL TOTALS ACROSS THE DOWNEAST ON TO THE COAST
FROM BANGOR TO BAR HARBOR AND EAST INTO WASHINGTON COUNTY 7 TO 10
INCHES. FARTHER NORTH UP THROUGH GREENVILLE...DOVER FOXCROFT TO
TOPSFIELD, SNOW TOTALS WILL BE LESS BUT W/SOME DECENT MID LEVEL
BANDING ON WEDNESDAY, THERE COULD BE A BRIEF PERIOD OF HEAVIER
SNOW BRINGING SNOWFALL TOTALS CLOSE TO 6-7 INCHES. NORTH OF THIS
AREA...SNOWFALL CUTS OFF W/WEAK FORCING. MDL SOUNDINGS KEEP PRECIP
FROZEN FOR THE W/LITTLE SET UP FOR SLEET. CONFIDENCE IS BUILDING
FOR A SNOW EVENT EVEN TO THE COAST AND DECIDED TO KEEP THE SLEET
OUT OF THIS FCST. SOME SUBLIMATION ON WEDNESDAY IS LIKELY FOR
DOWNEAST AND THE COAST AS TEMPERATURES ARE EXPECTED TO PUSHING
INTO THE LOWER AND MID 30S.
SO HERE IS HOW IT SHAPES UP, WINTER STORM WARNINGS ARE IN EFFECT
FOR THE CENTRAL MAINE MEZ011,031-032) ON SOUTHWARD TO THE COAST
W/ANYWHERE FROM 6 TO 10 INCHES OF SNOW EXPECTED. THIS WILL NEED TO
BE WATCHED ESPECIALLY FOR THE EASTERN SECTIONS AS A LONGER PERIOD
OF HEAVIER SNOWFALL RATES COULD VERY WELL LEAD TO HIGHER SNOW AMOUNTS
THAN ANTICIPATED. WHILE WINTER WEATHER ADVISORIES ARE UP FOR THE
GREENVILLE, MILLINOCKET AND HOULTON REGIONS FOR 2 TO 5 INCHES OF
SNOW. NORTH TO NORTHEAST WINDS WILL BE A FACTOR ON WEDNESDAY
LEADING TO BLOWING SNOW AND LOWER VISIBILITIES WHICH WILL ALLOW
FOR A HIGHER IMPACT.
AS FOR THOSE TEMPERATURES, LEANED W/A BLEND OF THE LAMP AND MAV
GUIDANCE AS THIS BLEND IS WORKING QUITE WELL W/THE LATEST
CONDITIONS. THIS ALLOWS FOR TEMPERATURES TO LEVEL OFF AFTER
MIDNIGHT TONIGHT W/CLOUDS MOVING IN AND A SLOW RISE ON WEDNESDAY.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
THE FAST MOVING LOW WHICH IS EXPECTED TO BRING SNOW TO CENTRAL AND
DOWNEAST MAINE ON WEDNESDAY WILL QUICKLY MOVE EAST AND AWAY
WEDNESDAY EVENING. ANY LINGERING SNOW IN EASTERN PARTS OF THE
DOWNEAST REGION WILL TAPER OFF WEDNESDAY EVENING. THIS WILL BE
FOLLOWED BY CLEARING LATER WEDNESDAY NIGHT. HIGH PRESSURE
POSITIONED TO THE SOUTHWEST AND RIDGING NORTHEAST ACROSS THE STATE
WILL ALLOW WINDS TO CALM...AND TEMPS OVER FRESH SNOW COVER TO
DROP INTO THE TEENS OVER MUCH OF THE REGION. HIGH PRESSURE WILL
MOVE INTO THE MID ATLANTIC REGION FRIDAY AS A RETURN FLOW OF
SOUTHWESTERLY AIR NORTH OF THE HIGH MOVES ACROSS THE STATE. THIS
WILL BRING A MOSTLY SUNNY DAY DOWNEAST WITH PARTIAL SUNSHINE
ACROSS THE NORTH ON FRIDAY.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A WEAK COLD FRONTAL BOUNDARY WILL MOVE INTO THE AREA FRIDAY NIGHT
BRINGING A BAND OF CLOUDS CROSS THE REGION. THE FRONTAL BOUNDARY
WILL REMAIN NEARBY OVER THE SOUTHWESTERN PART OF THE REGION
SATURDAY THEN BEGIN TO LIFT BACK NORTH AS A WARM FRONT ON SUNDAY.
THE BOUNDARY WILL KEEP SKIES MOSTLY CLOUDY OVER THE WEEKEND
ALTHOUGH PRECIPITATION OTHER THAN A LIGHT SHOWER OR SPRINKLE IS
NOT EXPECTED. HIGH PRESSURE OVER THE MID ATLANTIC REGION WILL
BRING MILD WEATHER ON MONDAY. THE NEXT MAJOR WEATHER MAKER COULD
THEN BE A LARGE STORM SYSTEM APPROACHING LATE TUESDAY. THE LOW IS
EXPECTED TO LIFT WEST OF THE AREA PULLING AN OCCLUSION THROUGH
TUESDAY EVENING. WIND AND A PERIOD OF RAIN WOULD RESULT IF THIS
OCCURS.
&&
.AVIATION /17Z TUESDAY THROUGH SATURDAY/...
NEAR TERM: VFR STARTING IT OUT TONIGHT AND THEN THE TREND IS FOR
CONDITIONS TO DROP TO MVFR ACROSS KBGR AND KBHB AFTER MIDNIGHT AND
THEN GO TO IFR BY WEDNESDAY MORNING W/SNOW AND WIND. VFR HOLDS ON A
WHILE LONGER FOR THE NORTHERN TAFS INTO WEDNESDAY MORNING AND THEN
A DROP TO MVFR FOR A BRIEF PERIOD ESPECIALLY FOR KHUL. KHUL COULD
VERY WELL SEE IFR FOR A BRIEF TIME WEDNESDAY MORNING BEFORE
IMPROVING BY THE AFTERNOON.
SHORT TERM: CONDITIONS WILL IMPROVE TO VFR WEDNESDAY EVENING AND
REMAIN VFR THROUGH FRIDAY. VFR TO MVFR CONDITIONS ARE EXPECTED ON
SATURDAY AS A WEAK FRONTAL BOUNDARY MOVES IN.
&&
.MARINE...
NEAR TERM: COLLABORATED W/GYX ON UPGRADING THINGS TO A GALE
WARNING STARTING WEDNESDAY MORNING AND GOING THROUGH WEDNESDAY
NIGHT. A BLEND OF THE GFS AND NAM12 SHOWS SUSTAINED WINDS OF 25
TO 30 KT BY LATE WEDNESDAY MORNING W/GUSTS HITTING 35 TO POSSIBLY
40 KTS FOR A TIME ON WEDNESDAY. RAISED WAVE HEIGHTS GIVEN A ESE
WIND DIRECTION. THIS IS ABOVE THE WNAWAVE BY 2 FT..
SHORT TERM: A GALE WARNING FOR NORTH TO NORTHEAST WINDS AROUND THE
DEPARTING LOW WILL CONTINUE INTO WEDNESDAY EVENING. WINDS WILL
DIMINISH OVERNIGHT WEDNESDAY NIGHT THEN REMAIN BELOW SCA INTO
SATURDAY.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING FROM 5 AM TO 8 PM EST WEDNESDAY FOR
MEZ011-015>017-029>032.
WINTER WEATHER ADVISORY FROM 5 AM TO 8 PM EST WEDNESDAY FOR
MEZ005-006-010.
MARINE...GALE WARNING FROM 7 AM WEDNESDAY TO 3 AM EST THURSDAY FOR
ANZ050>052.
&&
NEAR TERM...HEWITT
SHORT TERM...BLOOMER
LONG TERM...BLOOMER
AVIATION...HEWITT
MARINE...HEWITT/BLOOMERHazardous weather outlook, Nov 22, 3:59 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 359 PM EST TUE NOV 22 2011 MEZ011-015>017-029>032-232100- CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK- CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON- SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 359 PM EST TUE NOV 22 2011 ...WINTER STORM WARNING IN EFFECT FROM 5 AM TO 8 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE AND SOUTHEAST MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ010-232100- CENTRAL PISCATAQUIS- 359 PM EST TUE NOV 22 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 8 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-232100- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 359 PM EST TUE NOV 22 2011 ...GALE WARNING IN EFFECT FROM 7 AM WEDNESDAY TO 3 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ001>004-232100- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS- 359 PM EST TUE NOV 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ005-006-232100- NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- 359 PM EST TUE NOV 22 2011 ...WINTER WEATHER ADVISORY IN EFFECT FROM 5 AM TO 8 PM EST WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTHERN MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HEWITT
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 22, 2:52 AM EST | Gale Watch | CAR | 13 hr | |
| Nov 22, 3:27 PM EST | Winter Storm Warning | CAR | Hancock, Penobscot, Piscataquis, Washington | 27 hr |
| Nov 22, 3:27 PM EST | Winter Weather Advisory | CAR | Aroostook, Penobscot, Piscataquis | 27 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.